# SDR I5PA2022050688803

- Difficulty date: May 6, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 76,875 hours, 24,880 cycles
- Engine: Pwa PW2040
- Engine time: 79,217 hours, 26,436 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360018073
- Part serial: 20370378
- Condition: Faulty
- Location: L Eng
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISC: DUE TO HISTORY LEFT ENG SEC CONT. STATUS MESSAGE.
CORR: R/R EEC FOR PRECAUTIONARY REF AMM 73-21-04.
